zbMATH — the first resource for mathematics

Method of decomposition of a function of an operator in certain problems of optimal control. (English. Russian original) Zbl 0718.49023
Math. Notes 47, No. 4, 322-328 (1990); translation from Mat. Zametki 47, No. 4, 17-25 (1990).
See the review in Zbl 0702.49022.

49M27 Decomposition methods
49M05 Numerical methods based on necessary conditions
49K27 Optimality conditions for problems in abstract spaces
Full Text: DOI
[1] J.-L. Lions and E. Magenes, Nonhomogeneous Boundary Value Problems and Applications, Springer-Verlag (1972). · Zbl 0223.35039
[2] A. I. Egorov, The Optimal Control of Heat and Diffusion Processes [in Russian], Nauka, Moscow (1978). · Zbl 0446.34014
[3] F. P. Vasil’ev, A. Z. Ishmukhametov, M. M. Potapov, and M. S. Solodkaya, ?The generalized method of moments in the problem of control of a parabolic system,? in: Methods and Algorithms in Numerical Analysis [in Russian], Izd. Mosk. Gos. Univ. (1984), pp. 96-108.
[4] A. Z. Ishmukhametov, ?The generalized method of moments in the problem of control of a quadratic functional on the solutions of a linear system,? in: Numerical Analysis: Methods, Algorithms, and Programs [in Russian], Izd. Mosk. Gos. Univ. (1983), pp. 59-70.
[5] T. Kato, Perturbation Theory of Linear Operators, Springer Verlag, Berlin-New York (1966). · Zbl 0148.12601
[6] N. I. Akhiezer and I. M. Glazman, Theory of Linear Operators in a Hilbert Space [in Russian], Nauka, Moscow (1966). · Zbl 0098.30702
[7] F. P. Vasil’ev, Methods for the Solution of Extremal Problems [in Russian], Nauka, Moscow (1981).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.